# SDR AALA20131101002

- Difficulty date: November 1, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 38,832 hours, 11,644 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY EMERGENCY FLOOD LIGHT INOPERATIVE.  FOUND BROKEN WIRE AT CONNECTOR D9896.  REPAIRED WIRING AT CONNECTOR.  OPERATIONS CHECKED NORMAL.
